Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Cheyenne, WY

June 5, 2015Goshen County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 5, 2015, 7:56 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2015, 7:56 PM MDT (01:56 UTC)
Expired
Jun 5, 2015, 8:45 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:00 PM MDTHAIL 1Ene Torrington, WYNICKEL TO QUARTER SIZE HAIL FOR A FEW MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WUUS55 KCYS 060156
SVRCYS
NEC165-WYC015-060245-
/O.NEW.KCYS.SV.W.0053.150606T0156Z-150606T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 845 PM MDT

* AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  TORRINGTON...MOVING NORTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4201 10401 4201 10419 4225 10423 4223 10389
TIME...MOT...LOC 0156Z 188DEG 13KT 4204 10414 

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
3 follow-up statements
902 
WWUS55 KCYS 060208
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT FRI JUN 5 2015

NEC165-WYC015-060245-
/O.CON.KCYS.SV.W.0053.000000T0000Z-150606T0245Z/
SIOUX NE-GOSHEN WY-
808 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHWESTERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES...

AT 806 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TORRINGTON...
MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 800 PM MDT...TRAINED WEATHER 
SPOTTERS REPORTED QUARTER SIZED HAIL ON THE EAST SIDE OF TORRINGTON 
WITH THIS STORM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TORRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4205 10405 4205 10418 4225 10423 4223 10398
TIME...MOT...LOC 0206Z 188DEG 14KT 4210 10413 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
682 
WWUS55 KCYS 060230
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
830 PM MDT FRI JUN 5 2015

NEC165-060239-
/O.CAN.KCYS.SV.W.0053.000000T0000Z-150606T0245Z/
SIOUX NE-
830 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL REMAIN OVER 
EASTERN GOSHEN COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4215 10406 4216 10417 4224 10418 4223 10405
      4216 10405
TIME...MOT...LOC 0229Z 188DEG 13KT 4219 10411 

$$

WYC015-060245-
/O.CON.KCYS.SV.W.0053.000000T0000Z-150606T0245Z/
GOSHEN WY-
830 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHEASTERN GOSHEN COUNTY...

AT 829 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF TORRINGTON...MOVING NORTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN GOSHEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4215 10406 4216 10417 4224 10418 4223 10405
      4216 10405
TIME...MOT...LOC 0229Z 188DEG 13KT 4219 10411 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
256 
WWUS55 KCYS 060238
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
838 PM MDT FRI JUN 5 2015

WYC015-060248-
/O.EXP.KCYS.SV.W.0053.000000T0000Z-150606T0245Z/
GOSHEN WY-
838 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOSHEN COUNTY
WILL EXPIRE AT 845 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4215 10406 4216 10417 4224 10418 4223 10405
      4216 10405
TIME...MOT...LOC 0234Z 188DEG 13KT 4219 10411 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:05 PM MDT, 51 minutes earlier.

Area forecast discussion, Jun 5, 7:05 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
705 PM MDT FRI JUN 5 2015

.UPDATE...
ISSUED AT 655 PM MDT FRI JUN 5 2015

MINIMAL COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING OVER
MUCH OF SOUTHEAST WYOMING AND WESTERN NEBRASKA...AND ESPECIALLY
OVER SOUTHERN ALBANY...SOUTHERN PLATTE...SOUTHERN GOSHEN AND
LARAMIE COUNTIES...LIKELY IN RESPONSE TO THE EARLIER CONVECTIVE
SHOWERS AND THUNDERSTORMS OVER THE CHEYENNE RIDGE EARLY THIS
AFTERNOON STABILIZING THE ATMOSPHERE. STILL THOUGH...WITH
PRECIPITABLE WATER VALUES FROM 150 TO 175 PERCENT OF NORMAL...
A SOUPY AIRMASS...AND SHOWERS AND THUNDERSTORMS ERUPTING EARLY
THIS EVENING FROM DOUGLAS TO TORRINGTON AND ESPECIALLY OVER
NORTHERN GOSHEN COUNTY OF WYOMING...AND OUTFLOW BOUNDARIES
LIKELY EMANATING FROM NORTHEAST COLORADO THUNDERSTORMS...WE
HAVE OPTED TO ONLY MAKE MODEST DECREASES IN EVENING AREAL
COVERAGE OF SHOWERS AND THUNDERSTORMS.

GRIDDED FORECASTS FOR THIS EVENING HAVE BEEN MODIFIED FOR
ALL METEOROLOGICAL PARAMETERS AND TO ADJUST AREAL COVERAGE OF
SHOWERS AND THUNDERSTORMS BASED ON TRENDS.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 310 PM MDT FRI JUN 5 2015

THE MAIN CONCERNS LATE THIS AFTERNOON AND EVENING IS THE THREAT OF
SEVERE THUNDERSTORMS ALONG WITH THE POTENTIAL FOR FLASH FLOODING.
FORTUNATELY THE ATMOSPHERE OVER MUCH OF THE CWA STABILIZED
FOLLOWING MORNING SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A
QUICK MOVING SHORTWAVE. IT WILL TAKE A FEW HOURS FOR THE BOUNDARY
LAYER TO DESTABILIZE BUT EXPECTING THUNDERSTORMS TO REDEVELOP LATE
THIS AFTERNOON. THE MODELS CONTINUE TO STRUGGLE SHOWING WHERE AND
WHEN STORMS WILL OR WILL NOT DEVELOP. MOST LIKELY THUNDERSTORMS
WILL DEVELOP ALONG THE LARAMIE THE LARAMIE RANGE LATE AFTERNOON
AND THEN SHOULD PUSH NORTHEAST INTO THE PLAINS DURING THE EVENING.
SHOULD ANY THUNDERSTORM BECOME STATIONARY OR BACK BUILD...FLASH
FLOODING THREAT WILL INCREASE...SUCH AS OCCURRED YESTERDAY. THE
FLOW ALOFT IS SOMEWHAT STRONGER...SO MOST LIKELY STORMS WILL NOT
REMAIN STATIONARY BUT COULD STILL SEE A FEW TRAINING THUNDERSTORMS.
MOST SHOWER AND THUNDERSTORM ACTIVITY WILL END BY MIDNIGHT BUT A
FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 310 PM MDT FRI JUN 5 2015

SATURDAY-SUNDAY:
SVR THREAT WILL BE LOWER ON SATURDAY WITH THE SFC TROUGH TO THE
SOUTH AND EAST OF THE CWA BY THE AFTN. GOOD UPPER LEVEL DIFLUENCE
STILL EXISTS ACROSS SOUTHEAST WY...SO WILL KEEP A SCT COVERAGE OF
STORMS AND SPC STILL HAS THE PLAINS IN A MARGINAL RISK. FRONT
PUSHES ACROSS THE REGION ON SAT NIGHT. THE GFS SHOWS EAST TO
NORTHEAST SFC WINDS DEVELOPING DURING THE DAY ON SUNDAY WITH SOME
GOOD QPF AMOUNTS. AIRMASS WILL LIKELY BE TOO STABLE FOR A SVR
RISK...WITH ONLY ISOLATED EMBEDDED TSTMS.

MONDAY-WEDNESDAY:
DRYING AND WARMING WILL OCCUR BY EARLY NEXT WEEK. WEAK MIDLVL
DISTURBANCE OVER COLORADO ON MONDAY WILL BE PUSHED SOUTHEAST BY
TUESDAY AS AN UPPER LEVEL RIDGE BUILDS OVER WYOMING. WITH NONE OF
THE MODELS INDICATING MUCH QPF AND SIGNIFICANT RIDGING
ALOFT...LARGELY KEPT POPS BELOW 20 PERCENT.

THURSDAY:
THE GFS AND ECMWF ARE IN GENERAL AGREEMENT AT SHOWING AN UPPER
TROUGH MOVING INTO UTAH-COLORADO BY THURSDAY. FRONTAL PASSAGE ON
WED NIGHT/THURS MORNING WILL USHER IN COOLING ALONG WITH A BETTER
CHANCE OF PRECIP. WENT WITH WIDESPREAD 30-40 POPS SINCE THE LONG
RANGE MODELS ARE IN RATHER GOOD AGREEMENT WITH THIS SCENARIO.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 655 PM MDT FRI JUN 5 2015

ISOLATED TO SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS THE
REST OF THE NIGHT WITH OCCASIONAL MOUNTAIN OBSCUREMENT AND
LOCALIZED MVFR. SHOWERS AND THUNDERSTORMS DECREASING IN AREAL
COVERAGE AFTER MIDNIGHT.

OVER WESTERN NEBRASKA...LATER TONIGHT...IFR CEILINGS DEVELOPING
WITH MVFR VISIBILITIES IN FOG...THROUGH MID MORNING SATURDAY.

ISOLATED TO SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS
DEVELOPING AGAIN SATURDAY AFTERNOON WITH LOCALIZED MVFR CEILINGS
AND VISIBILITIES...OTHERWISE VFR.

&&

.FIRE WEATHER...
ISSUED AT 210 PM MDT FRI JUN 5 2015

A BRIEF BREAK FROM THE WET PATTERN EARLY NEXT WEEK THEN CHANCES FOR
SHOWERS AND THUNDERSTORMS AGAIN BE MID NEXT WEEK. NO FIRE WEATHER
CONCERNS AT THIS TIME.

&&

.HYDROLOGY...
ISSUED AT 210 PM MDT FRI JUN 5 2015

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR PORTIONS
OF SOUTHEAST WYOMING. STORMS YESTERDAY PRODUCED UPWARDS OF 4-6
INCHES AT SOME LOCATIONS SO THE SOIL IS ALREADY SATURATED. STORMS
THIS AFTERNOON AND EVENING COULD PRODUCE HEAVY RAIN...WITH THE
POTENTIAL FOR FLASH FLOODING.

FLOOD WATERS HAVE BEEN SLOW TO RECEDE ACROSS SOUTHERN NIOBRARA COUNTY...
WITH MINOR FLOODING STILL A CONCERN TODAY. ROADS INTO AND OUT OF LUSK
REMAIN CLOSED DUE TO HIGH WATER. THE NIOBRARA RIVER CONTINUES TO RUN
HIGH WITH STANDING WATER ON HIGHWAY 20 EAST OF LUSK TO VAN TASSEL
AND THE NEBRASKA STATE LINE. HIGHWAY 270 NORTH OF MANVILLE IS ALSO
CLOSED. FORTUNATELY...YESTERDAY'S STORMS AND HEAVY RAIN DEVELOPED WEST
OF NIOBRARA COUNTY.

MINOR FLOODING CONTINUES ON THE NORTH PLATTE RIVER AT MITCHELL...ALTHOUGH
RIVER LEVELS WILL CONTINUE TO LOWER LATE THIS WEEK. THE LARAMIE RIVER
AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD STAGE THIS WEEKEND...CRESTING
AT 8.2 FEET EARLY MONDAY. THESE FORECASTS ARE SUBJECT TO CHANGE WITH
POTENTIALLY MORE HEAVY RAINFALL AND INCREASED RESERVOIR RELEASES AT
GUERNSEY AND GLENDO.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ101>103-
     105>108-115>119.

NE...NONE.
&&

UPDATE...RUBIN
SHORT TERM...SML
LONG TERM...ZF
AVIATION...RUBIN
FIRE WEATHER...SML
HYDROLOGY...ZF/JAMSKI
Hazardous weather outlook, Jun 5, 6:53 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT FRI JUN 5 2015

WYZ104-109>114-061800-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
653 PM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THE REST
OF THE EVENING...WITH A DECREASE IN AREAL COVERAGE AFTER MIDNIGHT.
SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THIS
WEEKEND. SOME OF THESE STORMS MAY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY THE REST OF THE NIGHT. SPOTTER ARE
REQUESTED TO REPORT ANYTHING SIGNIFICANT WEATHERWISE TO YOUR
NATIONAL WEATHER SERVICE CHEYENNE TEAM.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
061800-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
653 PM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE
FOLLOWING LOCATIONS...

CONVERSE COUNTY INCLUDING DOUGLAS...NIOBRARA COUNTY INCLUDING
LUSK...ALBANY COUNTY INCLUDING LARAMIE...PLATTE COUNTY INCLUDING
WHEATLAND...GOSHEN COUNTY INCLUDING TORRINGTON...LARAMIE COUNTY
INCLUDING CHEYENNE.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THIS
EVENING WITH AREAL COVERAGE DECREASING AFTER MIDNIGHT. THROUGH
MIDNIGHT...SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVER
NORTHERN ALBANY...CONVERSE...NIOBRARA...NORTHERN PLATTE AND NORTHERN
GOSHEN COUNTIES OF WYOMING...AND OVER SIOUX COUNTY OF WESTERN
NEBRASKA. SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...AND
POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THIS
WEEKEND. SOME OF THESE STORMS MAY BE STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY TONIGHT. HOWEVER...IF YOU HAVE ANY
SIGNIFICANT WEATHER TO REPORT...PLEASE RELAY YOUR REPORTS TO YOUR
NATIONAL WEATHER SERVICE CHEYENNE TEAM.

RUBIN

In the hours before

Special weather statement, Jun 5, 3:11 PM MDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT FRI JUN 5 2015

WYZ101-052145-
CONVERSE COUNTY LOWER ELEVATIONS WY-
311 PM MDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 311 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EDNESS K WILKINS STATE PARK...OR 13 MILES EAST OF CASPER...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
CONVERSE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 172 AND
175.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4314 10605 4297 10582 4278 10607 4297 10608
      4310 10607
TIME...MOT...LOC 2111Z 222DEG 24KT 4288 10607

HAMMER
Special weather statement, Jun 5, 6:39 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT FRI JUN 5 2015

WYZ108-060130-
GOSHEN COUNTY WY-
639 PM MDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAY EM...OR 22 MILES SOUTH OF LUSK...MOVING NORTH AT 15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAY EM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4241 10432 4241 10447 4260 10448 4260 10426
TIME...MOT...LOC 0039Z 184DEG 13KT 4243 10440

HAMMER
Special weather statement, Jun 5, 7:02 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT FRI JUN 5 2015

NEZ095-060130-
NORTH SIOUX NE-
702 PM MDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 702 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF PRAIRIE CENTER...OR 26 MILES SOUTHEAST OF LUSK...MOVING
NORTH AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL SIOUX
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4269 10395 4249 10396 4249 10405 4269 10405
TIME...MOT...LOC 0102Z 181DEG 17KT 4255 10401

HAMMER
Special weather statement, Jun 5, 7:35 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT FRI JUN 5 2015

WYZ108-060215-
GOSHEN COUNTY WY-
735 PM MDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAY EM...OR 23 MILES SOUTH OF LUSK...MOVING NORTH AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES AND JAY EM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4238 10436 4238 10451 4261 10454 4261 10432
TIME...MOT...LOC 0135Z 184DEG 16KT 4241 10444

HAMMER
Special weather statement, Jun 5, 7:44 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
744 PM MDT FRI JUN 5 2015

NEZ096-WYZ108-060230-
SOUTH SIOUX NE-GOSHEN COUNTY WY-
744 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...NORTHWESTERN
SCOTTS BLUFF AND EAST CENTRAL GOSHEN COUNTIES UNTIL 830 PM MDT...

AT 744 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUNTLEY...OR NEAR TORRINGTON...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...HUNTLEY AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4193 10422 4221 10418 4217 10390 4200 10398
      4200 10405 4191 10405 4190 10406
TIME...MOT...LOC 0144Z 197DEG 19KT 4199 10411

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:39 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 5, 7:35 PM MDTSpecial Weather StatementCYSGoshen40 min
Jun 5, 7:44 PM MDTSpecial Weather StatementCYSGoshen46 min
Jun 5, 8:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 6, 1:09 AM MDTAreal Flood AdvisoryCYSGoshen, Niobrara10 hr
Jun 6, 1:16 PM MDTSpecial Weather StatementCYSLaramie44 min
Jun 5, 7:02 PM MDTSpecial Weather StatementCYSSioux28 min
Jun 5, 8:11 PM MDTSpecial Weather StatementCYSSioux49 min
Jun 5, 8:24 PM MDTSpecial Weather StatementCYSDawes51 min
Jun 5, 8:45 PM MDTSevere Thunderstorm WarningCYSDawes21 min
Jun 5, 8:49 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 5, 9:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 5, 9:38 PM MDTSpecial Weather StatementCYSDawes52 min
Jun 5, 9:48 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 5, 10:19 PM MDTSpecial Weather StatementCYSDawes41 min
Jun 5, 10:32 PM MDTSpecial Weather StatementCYSSioux43 min
Jun 5, 11:00 PM MDTSpecial Weather StatementCYSDawes30 min
Jun 5, 11:16 PM MDTSpecial Weather StatementCYSDawes44 min
Jun 6, 12:26 AM MDTSpecial Weather StatementCYSDawes49 min
Jun 6, 10:22 AM MDTAreal Flood WarningCYSDawes, Sioux25 hr
Jun 6, 4:46 PM MDTSpecial Weather StatementCYSBox Butte44 min
Jun 6, 5:25 PM MDTSpecial Weather StatementCYSBox Butte50 min
Jun 6, 5:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 6, 5:36 PM MDTSevere Thunderstorm WarningCYSBox Butte54 min
Jun 6, 5:44 PM MDTSpecial Weather StatementCYSBox Butte46 min
Jun 6, 5:45 PM MDTSpecial Weather StatementCYSSioux45 min
Jun 6, 5:46 PM MDTSpecial Weather StatementCYSSioux44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.